# SDR FDEA201407101686

- Difficulty date: July 10, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 80,702 hours, 40,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR ENTRY WILL NOT ARM.  LT RT FOUND SLIDE ROPE & STRAP HANGING DOWN.  RE STOWED ROPE & STRAP.  OPERATIONS CHECKED NORMAL.
